Header menu link for other important links
Inequalities for the Wasserstein mean of positive definite matrices
, T. Jain, Y. Lim
Published in Elsevier Inc.
Volume: 576
Pages: 108 - 123
We prove majorization inequalities for different means of positive definite matrices. These include the Cartan mean (the Karcher mean), the log Euclidean mean, the Wasserstein mean and the power mean. © 2018 Elsevier Inc.
About the journal
JournalData powered by TypesetLinear Algebra and Its Applications
PublisherData powered by TypesetElsevier Inc.